66830members
352640posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole

1 REPLY 1
Highlighted
Member

Re: Letrozole

Hi Carolo61

Thanks for posting.

Although letrozole can cause abdominal discomfort, it isn’t possible for us to say if this is what is causing the pains you’re experiencing. It might be best to make an appointment with your GP. They can assess you properly and suggest what might be causing this problem and what might help.

Many women ask us about using natural remedies such as vitamin and herb supplements. There is often the belief that vitamins and herbs are safe as they are considered natural, but they don’t have to comply with the same regulations or rigorous testing that conventional medicines do. For many products there is a lack of research to support its use and some can interfere with conventional medicines including cancer treatments. So, if you’re thinking about taking any natural remedies it’s best to talk to your treatment team first.

If you wish to, you can search here for information about individual herbs and vitamins. Each has sections on existing evidence and what known interaction there is with other medications. There is a consumer version or a health professional link for more details.

We also offer a range of free supportive services that you might be interested in.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000 (Text relay prefix 18001).

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Val

Breast Cancer Now Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Letrozole

Hi. I have been taking letrozole for four months. I have recently been experiencing pains in my lower abdomen similar to cystitis or a bladder infection. Is this a side effect of the letrozole as all the normal ways of curing it dont seem to work. Are there any natural remedies I can take to control it?

Thank you. Carol